This is page 1 of 1 (This thread has 11 messages.)
Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
this can't be ovulation pain on Cerazette, can it?
i get these feelings sometimes when i am less than regular with time i take cerazette. a couple of times had a breakthrough bleed if i missed a day. Agree with you that on the whole its bloody fantastic, no pmt, no pain(usually) no period.
Its a low dose so i presume the idea is little and often, hence taking it every day. I came off cerazette six months ago and turned into a hormonal monster with the return of bad migraines so can honestly say life is a lot better with the little white pill. My dh begged me to go back onto cerazette my mood swings where so bad.
im on cerazzette and can still have bouts of this every few months if ive taken it really late or missed some plays havoc with my hormones i get tearful too until maybe about a week and im back to normal i have to have 2 a day as bled so bad so really agrovates me if i do miss it
I took 2 a day for about 4 years after I had DD2. Having 2 a day meant I had no periods at all - my GP advised I could safely take 2 a day because I also suffered with extremely heavy periods - ie so heavy I couldn't leave the bathroom. I'm now on one a day and have been for almost a year - I'm fine with it apart from the fact my periods can still be fairly heavy, but also very light and I sometimes get a very light bleed in between or nothing at all. TBH I'd rather not be on the pill at all but I know I'd never cope without it. I think a lot of this is to do with my age (I'm 41) but having periods all over the place does get me down. I've had periods for 30 years now and tbh I've had enough!!!!